# SDR QXEA2017012300018

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 17,476 hours, 18,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Malfunctioned
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRPLANE DID NOT PRESSURIZE ON CLIMB OUT FA REPORTED SEEING DAYLIGHT AROUND THE MAIN CABIN DOOR CABIN PRESS WARNING CHECKLIST WAS ACCOMPLISHED. RETURNED TO FIELD. LANDING UNEVENTFUL. PER PILOT VERBAL DOOR SEAL DID INFLATE ON INBOUND FLT C/W GVI OF MCD AND OTHER DOOR SEALS NO DEFECTS NOTED PRESSURIZED AIRCRAFT ON GROUND REF AMM 21-31-00-710-803 PRESSURIZATION OPS NORMAL AIRCRAFT RTS ALSO DRAINED DOOR SEAL ACCUM NO MOISTURE WAS PRESENT. RETURNED TO SERVICE.
